# SDR DALA13014310944

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1437 L3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3 RT AT INTERSECTION WITH FRAME BS 1437 AFT ACCESSORY BAY.  DAMAGED SECTION OF LONGERON REMOVED AND NEW SECTION INSTALLED IAW SRM 51-30-2, 51-10-3 PAR 21/14 AND 53-02, FIG 18.
